# SDR QXEA2015071300388

- Difficulty date: July 13, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 7,567 hours, 8,122 cycles
- Engine: Pwc PW150A
- System (JASC): 6100 · Propeller System
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 PEC CAUTION WITH POWERPLANT MESSAGE, PROP RPM 1060.  SHUTDOWN ENGINE IAW EMERGENCY CHECKLIST 7.14 EMEGRENCY CHECKLIST.  LANDED UNEVENTFUL.  EMU INTEROGATED FOR FAULT CODES.  FIM TASK ACCOMPLISHED FOR DISCOVERED FAULTS.  PEC GROUND RUNS COMPLIED WITH IAW MAINTENANCE 6710006, NO DEFECTS NOTED.  REPLACED HOT BRAKES AND WHEELS AS REQUIRED, DUE TO ENGINE EVENT.  REPLACED PEC FOUND FAULT CODES 236A AND 360A IN CDS.
